| Model Number |
CM-923 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter post-operative coronary artery bypass graft (cabg) during the final closure layers it was noticed that the sutures were spitting from the wound.